MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SUMMIT POR TAPER SZ3 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 SUMMIT POR TAPER SZ3 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-01-090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530); Unspecified Tissue Injury (4559)
Date of Event 10/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient alleges having progressive pain in her right hip that is exacerbated by weightbearing activities.X-ray showed no abnormalities, but the metal levels remained elevated.Repeat metal levels in (b)(6) 2021 showed that the metal levels have continued to rise.Revision surgery has been recommended on her right hip.The curved osteotome/easy out system was utilized in standard fashion to disrupt the interface between the bone and the acetabular component which was noted to be osseointegrated.There was minimal iatrogenic bone loss with removal of the acetabular component but given the components placement both medially and retroverted and relatively large size for the patient's anatomy there was not a lot of bone remaining.Doi : (b)(6) 2010, dor: (b)(6) 2021, righ hip affected side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Occupation: lawyer (b)(4).Investigation summary: no device associated with this report was received for examination.This hip replacement platform was voluntarily recalled from the market and the product codes are now considered inactive.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT POR TAPER SZ3 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16120511
Report Number1818910-2023-00760
Device Sequence Number6382813
Product Code LPH
UDI-Device Identifier10603295059349
UDI-Public10603295059349
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2018
Device Model Number1570-01-090
Device Catalogue Number157001090
Device Lot NumberC44E51000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVES 12/14 +5; ASR ACETABULAR CUPS 50; ASR UNI FEMORAL IMPL SIZE 45; SUMMIT POR TAPER SZ3 STD OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight82 KG